Toggle Main Menu Toggle Search

ePrints

Analysis of stock market indices through multidimensional scaling

Lookup NU author(s): Dr Mike Cox

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Cox MAA

Publication type: Article

Journal: Journal of Statistical Computation and Simulation

Year: 2013

Volume: 83

Issue: 11

Pages: 2015-2029

Print publication date: 24/04/2012

ISSN (print): 0094-9655

ISSN (electronic): 1563-5163

Publisher: Taylor & Francis Ltd.

URL: http://dx.doi.org/10.1080/00949655.2012.678361

DOI: 10.1080/00949655.2012.678361


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share